# SDR AALA970721

- Difficulty date: April 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N313AA
- Make and model: Boeing 767223
- Aircraft serial: 22316
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: GEN5103
- Condition: Failed
- Location: Rt Engine
- Stage of operation: CR
- Nature of condition: H
- Precautionary procedure: O

## Discrepancy

RIGHT GEN DRIVE LIGHT ILLUMINATED.  RIGHT GEN DRIVE DISCONNECTED IN FLIGHT.  PLACARDED RIGHT ENG IDG INOP PER MEL.  ACCOMPLISHED MPM 24-01 ENTERED IN MIC.  REMOVED AND REPLACED RIGHT IDG LEAK AND OPS CHECK NORMAL.  REMOVED PLACARD NR 04-164DC-B.  CLEARED MIC.  (M)
